Lassoued Dhaou
Lassoued Dhaou
Assistant Professor of Mathematics, University of Gabes & University of Paris 1
univ-paris1.fr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Connections between Hyers-Ulam stability and uniform exponential stability of 2-periodic linear nonautonomous systems
A Zada, P Wang, D Lassoued, T Li
Advances in Difference Equations 2017 (1), 1-7, 2017
742017
Uniform exponential stability of discrete evolution families on space of-periodic sequences
Y Wang, A Zada, N Ahmad, D Lassoued, T Li
Abstract and Applied Analysis 2014, 2014
142014
Exponential stability and uniform boundedness of solutions for nonautonomous periodic abstract Cauchy problems. An evolution semigroup approach
C Buşe, D Lassoued, TL Nguyen, O Saierli
Integral Equations and Operator Theory 74 (3), 345-362, 2012
132012
Global exponential stability of fractional‐order impulsive neural network with time‐varying and distributed delay
HM Srivastava, S Abbas, S Tyagi, D Lassoued
Mathematical Methods in the Applied Sciences 41 (5), 2095-2104, 2018
112018
Fonctions presque-périodiques et équations différentielles
D Lassoued
52013
Almost periodic and asymptotically almost periodic functions: part I
D Lassoued, R Shah, T Li
Advances in Difference Equations 2018 (1), 1-19, 2018
42018
On the existence of Besicovitch almost periodic solutions for a class of neutral delay differential equations
M Ayachi, D Lassoued
Facta Universitatis, Series: Mathematics and Informatics 29 (2), 131-144, 2014
42014
Exponential dichotomy of nonautonomous periodic systems in terms of the boundedness of certain periodic Cauchy problems
D Lassoued
Electronic Journal of Differential Equations 2013 (89), 1-7, 2013
42013
Bumps of potentials and almost periodic oscillations
J Blot, D Lassoued
African Diaspora Journal of Mathematics. New Series 12 (2), 122-133, 2011
42011
Criteria for the exponential stability of linear evolution difference equations
A Zada, T Li, M Arif, D Lassoued
IMA Journal of Mathematical Control and Information 35 (1), 25-34, 2018
32018
New aspects of nonautonomous discrete systems stability
D Lassoued
Applied Mathematics & Information Sciences 9 (4), 1693, 2015
32015
On almost periodicity of solutions of second-order differential equations involving reflection of the argument
P Wang, D Lassoued, S Abbas, A Zada, T Li
Advances in Difference Equations 2019 (1), 1-11, 2019
22019
Nonoscillatory solutions to higher-order nonlinear neutral dynamic equations
YC Qiu, I Jadlovská, D Lassoued, T Li
Symmetry 11 (3), 302, 2019
22019
Criterion for The Exponential Stability of Discrete Evolution Family over Banach Spaces
RP Agarwal, NA Akbar Zada, D Lassoued
Nonlinear Functional Analysis and Applications 19 (4), 547-561, 2014
12014
Further Results on Exponential Stability of Autonomous Discrete Systems
D Lassoued
International Journal of Difference Equations 12 (1), 107-117, 2017
2017
On the existence of almost periodic solutions for a class of neutral delay differential equations
M Ayachi, D Lassoued
2014
Uniform Exponential Stability of Discrete Evolution Families on Space of -Periodic Sequences
D Lassoued, W Yongfang, Z Akbar, A Nisar, L Tongxing
2014
Criterion For The Exponential Stability of Discrete Evolution Family Over Banach Spaces
D Lassoued, RP Agarwal, Z Akbar, A Nisar
2014
Exponential Stability and Uniform Boundedness of Solutions for Nonautonomous Periodic Abstract Cauchy Problems. An Evolution Semigroup Approach
D Lassoued, C Buse, LN Thanh, O Saierli
2012
A SPACE OF ALMOST PERIODIC SOBOLEV–BESICOVITCH FUNCTIONS AND APPLICATIONS
D Lassoued
ББК B16+ B192 Д503, 444, 0
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20